# SDR UALA2009020200347

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,606 hours, 11,487 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT AND RT UPPER EXIT SIGN HANDLE ILLUMINATION ASSY INOP.  INSTALLED NEW BATTERY, OPS CHECKS NORMAL.  REPLACED LT AND RT UPPER SIGNS, OPS CHECKS NORMAL.
